, Volume 46, Issue 8, pp 769-776
Date: 24 Nov 2013

Benzodiazepine in der Geriatrie

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Zusammenfassung

Etwa 10 % aller älteren Menschen in der Wohnbevölkerung nehmen auf Dauer Benzodiazepine ein. Der Anteil steigt auf bis zu 30 % unter den Heimbewohnern oder Krankenhauspatienten. Gerade beim älteren Patienten geht mit der Einnahme ein hohes Risiko für unerwünschte Arzneimittelwirkungen (UAW) einher. Die hauptsächlichen Gefahren bestehen in der Induktion von Delirien sowie Stürzen mit nachfolgenden hüftgelenknahen Frakturen. Die WHO setzt die neueren Z-Substanzen bezüglich ihres Gefährdungspotenzials den Benzodiazepinen gleich. Es wird empfohlen, unter engmaschiger ärztlicher Begleitung Benzodiazepine fraktioniert vollständig abzusetzen oder zumindest in der Dosis zu reduzieren.

Abstract

About 10 % of community dwelling elderly people are chronically consuming benzodiazepines. This proportion rises to 30 % in nursing homes or hospitals. Particularly in older patients, this usage leads to a higher risk of adverse drug reactions. Exposure contributes to delirium and falls with subsequent femoral neck fractures. The WHO has classified the risk potential of the new z-drugs to be the same as that associated with benzodiazepines. It is recommended that benzodiazepines should be discontinued step by step under supervision of a doctor or the dosage should be reduced.